hi/ i have had bad acne since i was 13 and now im 19 and been put on accutane april 12 2011 and at first when i took accutane i had headech and eyes were hurting but then i got on birth control since two month ago. so now i its been 2 3 days that eyes hurt and i feel that i can see things clear its kinda blurry. so i dont remmember if i had it at first month because didnt notice it but i can feel it, so i hear when u use a medication its side effect happen the fisr week but after two month??
Side Effects From Accutane Two Months After Starting?
- 4 years ago
No doctor answers yet
- 4 comments
You might also like...
Does accutane change skin color? 1 doctor answer
Do Anti-depressants Prevent the Risk of Suicide While on Accutane? 2 doctor answers
Does Accutane Make Your Skin Peel? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (20)
Photos from the community
- 1 comment
- 3 likes